# SDR JJBA20170203006

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 39,755 hours, 43,568 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX568633D
- Condition: Inoperative
- Location: Hyd System
- Part time: 37,375 hours, 51,018 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD PRESSURE AND NR 1 HYD STANDBY PRESSURE READS ZERO. QUANTITY READS 2 QUARTS.   FOUND CASE DRAIN TUBE ASSY LEAKING.  R & R DRAIN TUBE LEAK & OPS CHECKED.  EDP INSPECTED. R & R EDP CASE DRAIN TUBE, FAILED OPS CHECK.  R & R CASE DRAIN FILTER.   R & R THE EDP OPS CHECK FAILED.  HYD PRESSURE AT ZERO. R & R EDP PRESSURE TUBE,  EDP LEAK CHECKED,  OPS CHECKED FAILED.  R & R NR 1 EDP DUE TO CAVITATION. OPS & LEAK CHECKED GOOD.  BLED HYD SYS,  NO AIR IN THE SYSTEM.  HYD PRESSURE READS NORMAL NO CAUTION LIGHTS.
